Doctor insights on:
Benadryl Time Release
Benadryl (diphenhydramine): Either the recommended amount based on weight through the directions on the box or following your doctors recommendations if the recommended dose they made is higher. ...Read more
Can I take clarithromycin xl 500 mg and Benadryl (diphenhydramine) I took the clarithromycin 9 hrs ago. The clarithromycin is time released?
Yes: There shouldn't be any significant interaction between the 2 drugs ...Read more
Benadryl (diphenhydramine): Unless otherwise advised by your doctor, yes it is. ...Read more
Read label: You can take as many pills as directed by label as often as directed by label. Do not attempt to exceed amount or frequency. Be aware that even over-the-counter medications (and dietary supplements) can interact & even interfere w/prescription medications. So always tell your family physician (and other doctors) everything that you're taking whether prescribed or not. ...Read more
50 mg total: You can take a total of 50 mg up to every 4 hours. I've never heard of extra strength Benadryl (diphenhydramine) (they do make a 50 mg tablet, but I've always seen it behind the counter at a pharmacy). All the over-the-counter strengths I've ever seen are 25 mg, so you can take 2 of those. ...Read more
Benadryl (diphenhydramine): Is usually active in your system for about 4 hours ...Read more
Be careful: Benadryl (diphenhydramine) can be used with hydrocodone to decrease itching and nausea that sometimes happens with hydrocodone. Benadryl (diphenhydramine) and hydorocodone, however, are both sedating and together cause additive drowsiness. Also both drugs independently can cause constipation and urinary hesitancy, so taken together these problems also can be worse. Be careful and discuss with your doctor. ...Read more
Grogginess: It's not unusual to need higher doses of antihistamines for itchy rashes such as hives or eczema; even, but because the drug crosses into the brain, central nervous system sedation (grogginess, drowsiness, sleepiness) occurs. Don't drive - your reaction times will be slowed. Avoid alcohol. May get dry mouth, and guys with enlarged prostates will find it harder to go. ...Read more
What do you recommend if I take benadryl, (diphenhydramine) 50mgs at a time and it calms they differ at all?
What do you mean?: Please explainGet a more detailed answer ›
I take IV Benadryl (diphenhydramine) through my port off and on. Now I'm taking 7 or 8 bottles at a time of the 50mg/1ml twice a day. I tolerate it well.?
My son has been taking excessive amounts of benadryl, (diphenhydramine) 12-20 pills at a time, to get high. What are the dangers, & long term health effects?
Can one's body develop a resistance to Benadryl (diphenhydramine) if one takes it on a daily basis? Will the medicine eventually lose it's effectiveness as time passes?
Not best idea: Nyquil has an antihistamine in it already, and benadryl (diphenhydramine) is an antihistamine so you run the risk of overdosing on the antihistamine component. This may cause drowsiness, dryness and can possibly effect respiratory drive. So, not a good idea to take both together. ...Read more
Yes you can: No interactionGet a more detailed answer ›
Melatonin: Unless otherwise advised by your doctor, yes it is safe. ...Read more
Yes: YesGet a more detailed answer ›
Yes: That should not cause a problem.Get a more detailed answer ›
UNLIKELY BUT: Anti histamines can be respiratory depressants.Get a more detailed answer ›
BENADRYL (diphenhydramine): Each capsule contains 25 mg of Diphenhydramine (benadryl (diphenhydramine)). 75 mg of Benadryl (diphenhydramine) exceeds the normal maximum dose of 50 mg. I would not recommend exceeding 50 mg. The risk is extreme dressiness and perhaps difficulty in functioning. If you are taking other medications that may cause dressiness, the effect will be magnified by also taking 75 mg of benadryl (diphenhydramine). Do not exceed 50 mg for any one dose. ...Read more
What potential dangers are there from taking Benadryl (diphenhydramine) on a regular/nightly basis for increased nighttime histamine release?
Due to its different properties, side effects from nightly use of Diphenhydramine (benadryl) may include central nervous system depression, tremor, restlessness, impaired memory, hallucinations, cardiac issues (increase heart rate, hypotension), urinary retention, blurred vision. If you require this for continuous use, see your physician for proper evaluation of sleep problems.
Take care. ...Read more
I just took 10 mg of Benadryl (diphenhydramine) in pill form. Now I am itchy and tingly all over. This is the second time this has happened.?
Yes, but beware.: Beware that the combination may make you very sleepy and cloud your judgement. ...Read more
Benadryl (diphenhydramine) and Zofran: You need to have a very good reason to have the two given together. Both can cause drowsiness and so it is best not to use them together. But you pediatrician would know better as he/she knows the condition of your child if it is necessary to give both together. ...Read more
Yes, but: Yes, but why would they? They are both antihistamines and therefore do the same job. ...Read more
Yes: Be careful. Both can be sedating. It is however ok to take them together as there is no interaction other than sedation. Do not drive after doing so in order to allow you to monitor any additive sedation. ...Read more
No, you should: Not mix antihistamines. Pick one or the other and stay with it ...Read more
I sometimes have a hard time sleeping. Is it okay that I take a Benadryl (diphenhydramine) tablet to help sleep? Are there any health risks?
I break out into what looks like hives everyday at the same time! Benadryl (diphenhydramine) works, but should I keep taking it or should I seek help?
Allergies....: Do not improve on their own. See an allergist ...Read more
Pseudoephedrine (sudafed) can cause irritability and high blood pressure in children but doesn't seem to actually help with congestion until puberty. Sudafed-pe (phenylephrine) has the same issues but typically is very poorly absorbed into the body. These drugs should never be given to children given the potential harm and lack of benefit.
Benadryl should be limited to once a day during a cold. ...Read more
Yes: No interaction, but exercise caution with multiple drugs ...Read more
Cough medicines: Alka seltzer plus has I believe Acetaminophen and phenylephrine in it which is a decongestant but not an antihistamine. It also has dextromethorphan cough suppressant. Benadryl (diphenhydramine) is an antihistamine. So yes you can take them together of added effect on sinus and nasal congestion. Benadryl (diphenhydramine) can make you sleepy. ...Read more
Preferably no: Claritin d should last approximately 24 hours, Benadryl (diphenhydramine) last about 3-4 hours. For treatment of allergic rhinitis or general allergy control most people do not need to take both at the same time. There are some circumstances where both may be taken on the same day but you should be followed and directed by an allergist if you are using so much antihistamines to control your symptoms. ...Read more
- Talk to a doctor online
- Time release ibuprofen
- Recovery time for carpal tunnel release surgery
- 5 htp time release vs regular
- Is it safe to cut a time release wellbutrin tablet in half?
- Can i take claritin and benadryl at the same time?
- Can you take claritin and benadryl at the same time?
- Can i take benadryl and singulair at the same time?
- Can you take benadryl and municex at the same time?
- Time release pain medication